# SDR FDEA201204111349

- Difficulty date: April 11, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 44,724 hours, 18,632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part number: 81020401
- Condition: Inoperative
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE ARM LIGHT ON RT CREW ENTRY DOOR INOPERATIVE.   GIRT BAR PROXIMITY SENSOR REPLACED IAW AMM 25-66-11. OPS TEST CARRIED OUT OK.
